NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, September 20, 2014
Requip and memory problems
I am taking requip at 10 mgs daily . Over the past few months I have had incidents that last maybe 30 second of not recognizing a familiar place or where I was going . It happened the first few times while driving , but recently it happened when I exited a store . I didnt know how I had gotten there . I met another PWP who is taking requip and he has had the same experience after taking requip . Is this a side effect of the requip ? I don`t remember reading that it was ,but then I don`t remember much of anything these days .
Most dopamine agonists including Requip can cause confusion or disorientation as possible side effects. PD itself can lead to similar difficulties. The other possibility that needs to be ruled out is that of partial seizures that can present as spells of disorientation.
Arif Dalvi, MD
College of Medicine
University of Cincinnati